MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM LOW PROFILE CURVED RECON PLATE 108MM RADIUS 6 HOLES; PLATE, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM LOW PROFILE CURVED RECON PLATE 108MM RADIUS 6 HOLES; PLATE, FIXATION, BONE
Model Number 245.876
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: ktt.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported on (b)(6) 2018, the patient underwent revision due to the broken plate.The patient underwent removal of the plaque , which was fractured on (b)(6) 2018.Initially the patient had an implant on (b)(6) 2017 with 3.5 mm low profile curve reconstruction plate and six (6) cortical screws.It was unknown if all the implanted devices were successfully removed.It was unknown if there was surgical delay.Patient and procedure outcome were unknown.Concomitant device: 3.5 cortical screws (part unknown, lot unknown, quantity 6).This report is for one (1) 3.5mm low profile curved reconstruction plate.This is report 1 of 1 for (b)(4).

Brand Name
3.5MM LOW PROFILE CURVED RECON PLATE 108MM RADIUS 6 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8197670
Report Number8030965-2018-59255
Device Sequence Number10829111
Product Code HRS
UDI-Device Identifier10886982170286
UDI-Public(01)10886982170286
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K031573
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number245.876
Device Catalogue Number245.876
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2018
Initial Report FDA Received Date12/26/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight110